# SDR FDEA202410101472

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N291FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63134
- Aircraft time: 2,576 hours, 1,300 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T3100419G
- Part serial: A0170000402
- Condition: Dented
- Location: Nr 6 Slat Te
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CURRENT HMV VISIT IN IND ON N291FE, MX DIS DENT DMG TO THE SUBJECT # 6 SLAT TRAILING EDGE WEDGE.   THIS TYPE OF DAMAGE IS MOST LIKELY CAUSED BY HAIL WHILE IN SVC .MX MAPPED ALL THE DENTS ON THE WEDGE AND DIS   THAT THE DMG IS OUTSIDE OF THE DMG LIMITS PER B767-300F SRM 57-43-02-1A DUE TO DISTANCES BETWEEN THE   DENTS AT SEVERAL LOCATIONS. NOTE 'K' REQ MIN DISTANCE OF 1.75 MULTIPLIED BY THE DIAMETER OF THE LARGEST DENT.   ALL DENTS HAVE A/Y VALUES OVER 10 AND ALL DENTS ARE MUCH LESS THAN 0.120" IN DEPTH. THERE WERE A FEW DENTS   SLIGHTLY LESS THAN 1 INCH FROM THE EDGE. ALL DENTS WERE FOUND SMOOTH, FREE FROM SHARP CREASES, GOUGES, OR   CRACKS AND NO DISBONDS OR DELAM. DENT #113 WAS A LARGER DENT AND REQUIRES AN EXTERNAL DBLR REPAIR. THE DATA   WAS SENT TO BOEING FOR ANALYSIS. ALL OTHER DENTS WERE FOUND TO BE STRUCTURALLY ACCEPTABLE AS-IS WITHOUT   REINFORCED REP.  BOEING MESSAGES FED-FED-24-0715-06B CONTAINS THE MAPPING AND STATEMENTS FROM BOEING STATING THAT THE   DENTS ARE STRUCTURALLY ACCEPTABLE STRUCTURALLY ACCEPTABLE AS A PERMANENT REPAIR PER 767-300F SRM 51-00-06.   DENTS DEEPER THAN 0.003 INCH WITH A A/Y < 30 WILL BE FILLED PER 767-300F SRM 51-70-01. DENT #113 REQ   A METAL BOND REPAIR WHICH IS REINFORCING REPAIR TO PRIMARY STRUCTURE AND CONSIDERED MAJOR PER GMM 6-2-100.   ISSUED EA H-5750-T0380784
